# SDR BSYA2012010

- Difficulty date: February 17, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N40919
- Make and model: Piper PA-31-350
- Aircraft serial: 8152162
- Aircraft time: 13,286 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8521R
- Condition: Inoperative
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKE OFF FROM CYOW, PILOT EXPERIANCED RIGHT ALTERNATOR FAILURE.PILOT RETURNED TO CYOW AND LANDED SAFELY WITHOUT INCIDENT.MAINTENANCE REPLACED RIGHT ALTERNATOR, OPERATIONALY CHECK NORMAL, NO OTHER DEFECTS NOTED.
